Connect with others who understand.

sign up log in
About DiabetesTeam
Real members of DiabetesTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Does Anyone Else Have Issues Of Substantial Weight Gain And Belly Bloating Using Lantus For Type 2

Does Anyone Else Have Issues Of Substantial Weight Gain And Belly Bloating Using Lantus For Type 2

Have had type 2 for over 20 years. I'm told by doctors that I have to be on insulin. But, it is not really controlling my blood sugar as well as it should, and it's caused me to gain a lot of weight, including belly bloat! Not sure what to do. So tired of it. I'm thinking I will have to eat like a vegetarian rabbit for the rest of my life. thinking about naturopathic remedies. Anyone try anything that works? I need to lose a lot of weight now. But I seem to be going up and down about theā€¦ read more

A DiabetesTeam Member said:

I was the same ! I started on Farxiga in May and so far I lost 27 lbs. I do excercise 5 to 6 days a week. Also very low carb diet.

posted over 5 years ago
A DiabetesTeam Member said:

I have actually LOST 75 pounds while on insulin by cutting my carbohydrate intake. I have also been taken off 2 orals meds as a result. I limit my carbs to 50 or less total carbs per day. I also normally eat 2 meals per day. Yes, my doctor knows and approves of my eating plan.

posted over 4 years ago
A DiabetesTeam Member said:

My doctor said insulin will make you fat.
I'm on insulin Lantus 50ml daily mornings and Novolog quick acting insulin 3X daily before meals.
Saxagliptin 2.5mg

posted over 5 years ago
A DiabetesTeam Member said:

I am a vegetarian and still have belly fat like you I am on Lantos and act rapid I tried Victoria prescribed by my specialist and lost my appetite and weight accordingly reduced but belly still fat

posted over 5 years ago
A DiabetesTeam Member said:

In my own experience when I found out Lantus insulin was responsible for putting up to 100'#s of weight on me I told the clinic staff "watch me get off of this" then I learned that most of the injected insulin have a side effect for weight gain. Is lantus insulin all that you take.?What is your A1C Number?
Go to researching this disease. You don't have to stay on insulin.
Go watch a few movies like "Fat, sick and nearly dead" 1& 2
"Fed Up"
Get off all processed, pre-manufacturered food and all fast food. Save your own life.
See a nutritional therapist. Or start reading books that can help you with your health.
"There is a cure for Diabetes " by Dr. Gabriel Cousens is one of my favorite.

posted over 5 years ago
Already a Member? Log in